آمار

تعداد نشریات50
تعداد شماره‌ها1,971
تعداد مقالات20,263
تعداد مشاهده مقاله20,094,944
تعداد دریافت فایل اصل مقاله11,281,631
Kiri, A.I., Waziri, M.Y., Halilu, A.S.. (1401). Modification of the double direction approach for solving systems of nonlinear equations with application to Chandrasekhar’s Integral equation. سامانه مدیریت نشریات علمی, 12(2), 426-448. doi: 10.22067/ijnao.2022.74201.1083
A.I. Kiri; M.Y. Waziri; A.S. Halilu. "Modification of the double direction approach for solving systems of nonlinear equations with application to Chandrasekhar’s Integral equation". سامانه مدیریت نشریات علمی, 12, 2, 1401, 426-448. doi: 10.22067/ijnao.2022.74201.1083
Kiri, A.I., Waziri, M.Y., Halilu, A.S.. (1401). 'Modification of the double direction approach for solving systems of nonlinear equations with application to Chandrasekhar’s Integral equation', سامانه مدیریت نشریات علمی, 12(2), pp. 426-448. doi: 10.22067/ijnao.2022.74201.1083
Kiri, A.I., Waziri, M.Y., Halilu, A.S.. Modification of the double direction approach for solving systems of nonlinear equations with application to Chandrasekhar’s Integral equation. سامانه مدیریت نشریات علمی, 1401; 12(2): 426-448. doi: 10.22067/ijnao.2022.74201.1083


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب